DOI 10.3389/fimmu.2025.1636581
Case Report: Possible association between dermatomyositis and Trastuzumab Deruxtecan therapy of triple-negative breast cancer patient.
Аннотация
INTRODUCTION
we present the case of the first documented occurrence of concurrent dermatomyositis and interstitial pneumonia associated with Trastuzumab Deruxtecan (T-DXd) therapy. We hypothesize that T-DXd likely induced an autoimmune response through tumor antigen release, resulting in multi-system involvement of skin, muscle, and pulmonary tissues. The shared pathogenesis of dermatomyositis and interstitial pneumonia involves aberrant activation of the type I interferon pathway, NF-κB signaling, and TGF-β cascade, collectively driving inflammatory and fibrotic processes. Notably, progression of breast cancer temporally coincided with the onset of dermatomyositis. Although anti-TIF1-γ antibodies were not detected, the possibility of paraneoplastic dermatomyositis cannot be definitively excluded.
PATIENT’S CONCERNS AND CLINICAL FINDINGS: a 43-year-old woman initially diagnosed with Luminal B-type invasive ductal carcinoma of the left breast and experienced tumor recurrence after modified radical mastectomy. Lymph node biopsy confirmed triple-negative breast cancer (cT2N3cM0, stage IIIC) with HER2 ultra-low expression (1+). During palliative second-line treatment with Trastuzumab Deruxtecan, patient developed typical dermatomyositis symptoms and proximal muscle weakness 7 days after the first cycle of administration. Following glucocorticoid treatment, dermatomyositis symptoms showed partial relief. However, with continued administration of T-DXd in compliance with original protocol (cycles 2-6), the manifestation of dermatomyositis significantly worsened. The condition remained poorly controlled despite administration of Prednisone combined with Hydroxychloroquine, and showed no significant improvement after adding methotrexate. Concurrent tumor evaluation revealed disease progression, too. Following the third treatment cycle, chest CT revealed interstitial pneumonia.
CONCLUSION
reported here findings suggest that T-DXd may trigger multi-system involvement through immune-mediated mechanisms, resulting in drug-induced dermatomyositis and interstitial pneumonia. Our findings highlight the need for heightened vigilance regarding such immune-related adverse events during T-DXd therapy, where early recognition and intervention are critically important to avoid irreversible and possibly fatal complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.